Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fatigue, loss of appetite and shooting pains - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 539 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help u
User :   i was sick for the last week i weakness, fatigue, loss of appitite, dizzyness, the runns really bad and often with a strong odor, minor headaches, random shooting pains all over, lower abdominal cramps, excessive gas, pale skin and lips, and it sounds like i have a storm in my belly
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
Doctor :   wats your age and gender
User :   ok
User :   28 male
Doctor :   ok
Doctor :   do yu have acidity
User :   yeas
Doctor :   ok
Doctor :   do yu prefer more spicy or oily foods
User :   spicy
User :   but i have never had a problem with it before
Doctor :   ok
Doctor :   do yu smoke
User :   yesa
Doctor :   how many packs per day
User :   1/2
Doctor :   ok
Doctor :   since how many days
Doctor :   do yu consume alcohol
User :   maybe once a month
Doctor :   ok
Doctor :   do yu have burining sensation over the chest
Doctor :   or gas pains
User :   gas pains
Doctor :   do yu have any medical illness
User :   no

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor